Tylenol Family, Children & Adults Oral Suspension, Dye-Free, Cherry Flavor, 8 Fl. Oz
Intended for adults and kids ages 2 and up, Tylenol Child & Adult Oral Suspension Liquid Medicine provides temporary relief from minor aches and pains, headache, fever and sore throat. Each five-milliliter dose of this liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains including sore throat, headache, menstrual and premenstrual cramps, and toothache. This pain & fever relief medicine from comes in a family-friendly cherry flavor and is dye-free, alcohol-free, ibuprofen-free, aspirin-free, paraben-free, and high fructose corn syrup-free. It's also gentle on the stomach. From Tylenol, the #1 doctor recommended brand of pain relief and fever reduction, in liquid form.
- Active Ingredients
- Active ingredient (in each 5 mL) Purpose
Acetaminophen 160 mg..........Pain reliever/fever reducer
Anhydrous citric acid, flavors, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, potassium sorbate, purified water, sorbitol solution, sucralose, sucrose, xanthan gum
- Liver warning: This product contains acetaminophen. Severe liver damage may occur if
- Adult takes more than 4,000 mg of acetaminophen in 24 hours
- Child takes more than 5 doses in 24 hours, which is the maximum daily amount
- Taken with other drugs containing acetaminophen
- Adult has 3 or more alcoholic drinks every day while using this product
- Skin reddening
Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- If you are allergic to acetaminophen or any of the inactive ingredients in this product
Ask a doctor or pharmacist before use if the user is taking the blood thinning drug warfarin
When using this product do not exceed recommended dose (see overdose warning)
Stop use and ask a doctor if
- Pain gets worse or lasts more than 10 days in adults
- Pain gets worse or lasts more than 5 days in children under 12 years
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- Reduces fever
- Relieves minor aches and pains due to:
- The common cold
- Sore throat
- Muscular aches
- Minor pain of arthritis
- Premenstrual and menstrual cramps
- Do not give more than directed (see overdose warning)
- Shake well before using
- mL = milliliter
- Children 2 years to under 12 years:
- Find right dose on chart below. If possible, use weight to dose; otherwise, use age.
- Remove the child protective cap and squeeze the dose into the dosing cup
- Repeat dose every 4 hours while symptoms last
- Do not take more than 5 times in 24 hours unless directed by a doctor
- Do not take for more than 5 days unless directed by a doctor
36-47 lbs 4-5 years 7.5 mL
48-59 lbs 6-8 years 10 mL
60-71 lbs 9-10 years 12.5 mL
72-95 lbs 11 years 15 mL * or as directed by a doctor
- Adults and children 12 years and over:
- Take 20 mL (2 x 10 mL) every 4 hours while symptoms last. For adult dosing, the dosing cup needs to be filled to 10 mL line twice.
- Do not take more than 5 doses (100 mL) in 24 hours unless directed by a doctor
- Do not take for more than 10 days unless directed by a doctor
- Each 5 mL contains: potassium 5 mg
- Store between 20-25°C (68-77°F)
- Do not use if carton tape or bottle wrap imprinted with "TYLENOL" is broken or missing
- Customer Reviews